# SDR SWAA2022021688096

- Difficulty date: June 4, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 221GF HAS BROKEN EDGE / EVALUATED BROKEN EDGE DAMAGE ON FWD WET AREA FLOOR PANEL (221 GF) & FOUND DAMAGE WAS THROUGH (1) FACESHEET WITH NO CORE DAMAGE. REPAIR BOARD WITH WET-LAY-UP WITHIN LIMIS OF (REPAIR 1) I/A/W B737 - SRM 53-00-50-2R-1
